# SDR IPXA2015081492349

- Difficulty date: August 13, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 29,500 hours, 20,447 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Alignment
- Location: Main Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TAKING RWY FOR DEPARTURE EICAS MESSAGE LT FWD ENTRY DOOR MESSAGE.  SHIMMED CREW ENTRY DOOR PROXIMITY SENSOR TO .07" IAW AMM 52-71-00-825-223 FIG 501.  TESTED GOOD IAW 52-71-00-735-053.
